# SDR SWAA950674

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THREE HOLES IN KEEL BEAM LOWER FLANGE AND RADIUS AT BS 727+16, RBL 7.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
